# SDR R7MR35009

- Difficulty date: January 28, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 407375007105
- Part serial: 0605
- Condition: Inoperative
- Location: Fuel Pressure
- Part time: 290 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE/AMMETER INDICATOR INOPERATIVE.  FUEL PRESSURE PEGGED OUT ON HIGH SIDE OF SCALE.  ALSO, INDICATOR FLUCTUATES WHEN GENERATOR TURNED ON.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
